Extensions of multilinear mappings to powers of linear spaces
Journal Title: Карпатські математичні публікації - Year 2016, Vol 8, Issue 2
Abstract
We consider the question of the possibility to recover a multilinear mapping from the restriction to the diagonal of its extension to a Cartesian power of a space.
Authors and Affiliations
T. V. Vasylyshyn
An inverse problem for a 2D parabolic equation with nonlocal overdetermination condition N. Ye. Kinash
We consider an inverse problem of identifying the time-dependent coefficient $a(t)$ in a two-dimensional parabolic equation: $$u_t=a(t)\Delta u+b_1(x,y,t)u_x+b_2(x,y,t)u_y+c(x,y,t)u+f(x,y,t),\,(x,y,t)\in Q_T,$$ with the...
On the dimension of vertex labeling of k-uniform dcsl of k-uniform caterpillar
A distance compatible set labeling (dcsl) of a connected graph $G$ is an injective set assignment $f : V(G) \rightarrow 2^{X},$ $X$ being a nonempty ground set, such that the corresponding induced function $f^{\oplus} :E...
On central automorphisms of crossed modules
A crossed module (T,G,∂) consist of a group homomorphism ∂:T→G together with an action (g,t)→gt of G on T satisfying ∂(gt)=g∂(t)g−1 and ∂(s)t=sts−1, for all g∈G and s,t∈T. The term crossed module was introduced by J. H...
The Bargmann type reduction for some Lax integrable two-dimensional generalization of the relativistic Toda lattice
The possibility of applying the method of reducing upon finite-dimensional invariant subspaces, generated by the eigenvalues of the associated spectral problem, to some two-dimensional generalization of the relativistic...
Wiener weighted algebra of functions of infinitely many variables
In this article we consider a weighted Wiener type Banach algebra of infinitely many variables. The main result is a description of the spectrum of this algebra.